# SDR 2025F00065

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF FLIGHT 867 CCI-LPB DUE TO ENGINE #2 OVERHEAT LIGHT IS ON; FRM 261 011 52.   ACCOMPLISHED FIM 26-10 TASK 810 AND THEN ENG RUNNUP NO FOUND DISCREPANCIES.
